# SDR USAA990944

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 214
- Part time: 49,028 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND 6 INCH CRACK AT LEFT WING, STATION XRS-214, OUTBOARD OF NR 7 SLAT TRACK AT L/E SKIN.  INSTALLED DOUBLER PER SRM 57-068 FIG 4.  (M)
